# SDR J7SA2024080500413

- Difficulty date: July 10, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 7,011 hours, 4,706 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0767
- Condition: Faulted
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, GND SPLR FAIL AND SPOILER FAULT CAS MESSAGES POSTED. SPOILER INDICATION ON MFD SHOWED FAIL IN YELLOW. REPLACED #2 FCE IAW EMB505 AMM 27-03-01. ACCOMPLISHED MFS RIGGING PER EMB505 AMM 27-50-00. SPOILER SYSTEM OPS CHECK GOOD AND NO CAS ILLUMINATED.
